Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Suffering from hypothyroidism and depression. Taking trinerve and thyronorm. Have headache everyday. Side effect of trinerve?

Hi I was prescribed Trinerve caps once daily and habe been taking them since 3 months.i have noticed that when it nears the time to take the medicine I start getting a headache as if signaling me to take it. I am a patient of mild depression since a couple of years and am on 1 antidepressant called Nexitoplus once a. Day after dinner.I also take Thyronorm 100 mcg for Hypothyroidism and my thyroid levels are fine for the last one year. My Vitamin B12 levels are 257 and I get ri ging in my ears since Feb 2012. Is it ok to continue with Trinerve ?
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  2725
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

If your headache started after initiation of treatment with Trinerve then it may be related to Trinerve use. In many cases Depression can itself lead to headache due to perceived excessive stress. So get reassessed with your psychiatrist for residual depressive symptoms.

It is good that thyroid hormone level under control. There is no harm in continuing Trinerve as it itself has some anti depressant action.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Thu, 13 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor